# SDR A6WA200740546

- Difficulty date: September 25, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

APU OIL CAUTION MESSAGE IN FLIGHT.  SERVICED APU OIL IAW AMM 12-13-49.  ADDED 1 PINT.  PERFORMED, OPS TEST OF APU IAW 49-10-01, OPS CHECK GOOD.  (M)
